| Catalog Number |
1000 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/25/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Procedure was completed successfully with a second implant.Patient is doing well.
Event or Problem Description
Rep reported that the bear implant hydrated quickly'(< 15 seconds) and fell apart in dr's hands prior to insertion into the knee.Rep stated that dr was manipulating the blood into the implant aggressively because the implant took quite a long time to hydrate in a previous case.A second device from the same lot was opened and it hydrated adequately and was implanted.